BibTeX record journals/jsc/AbramovBK15

download as .bib file

@article{DBLP:journals/jsc/AbramovBK15,
  author    = {Sergei A. Abramov and
               Moulay A. Barkatou and
               Denis E. Khmelnov},
  title     = {On full rank differential systems with power series coefficients},
  journal   = {J. Symb. Comput.},
  volume    = {68},
  pages     = {120--137},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.jsc.2014.08.010},
  doi       = {10.1016/j.jsc.2014.08.010},
  timestamp = {Wed, 17 Feb 2021 08:56:48 +0100},
  biburl    = {https://dblp.org/rec/journals/jsc/AbramovBK15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics